Submit a question to our community and get an answer from real people.
Submit

Can stopping Effexor cause a delay in my menstrual cycle?

I stopped taking Effexor at the beginning of November and now my period is late. I am trying to get pregnant and I've taken two pregnancy tests and they have both been negative. My question is will my cycle be off because I stopped taking the drug? And, how long do you think it will take me to get back on cycle and to ovulate again?

Report as

It can cause a delay in your cycle. Antidepressants have an effect on one's menstrual cycle. When you start taking antidepressants, body changes will occur and these changes may affect your menstrual cycle. Check out http://www.livestrong.com/article/248417-antidepressants-effects-on-the-menstrual-cycle/.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

i had the same problem it made it late for a couple months then it went back to normal.it is just were your off your regular routine.you can still get pregnant

Helpful Fun Thanks for voting Comments (1)
Report as
yea me too
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches